# SDR UIEA2023040300309

- Difficulty date: April 3, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Aircraft time: 103,933 hours, 22,049 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Lead
- Part number: 90431054
- Part serial: KF9457
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG #1 LOWER HIGH TENSION LEAD DAMAGED.( REMOVED & REPLACED ENG #1 LOWER HIGH TENSION LEAD IAW 767-300 AMM 74-21-02. PERFORMED AUDIBLE TEST FOR ENG #1, AUDIBLE TEST OK IAW AMM 74-00-00 )
